# SDR CALA2022071801784

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N3500
- Condition: Gouged
- Location: Lh Wing L/E Ob
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0319:  LEFT WING OUTBOARD MAIN FLAP, OUTBOARD LEADING EDGE GOUGED.  TRANSCRIBED FROM HAECO GSO NRC# 9280692 REPAIRED LEFT WING O/B MAIN FLAP O/B L/E SKIN PER B757-200 SRM 5 7-53-01-2R-3. THE INSTALLED BLIND RIVETS REQUIRE INSPECTION EVER Y 2500 FLIGHT CYCLES. TRANSCRIBED FROM HAECO GSO MECH V932673 / INSP QC315 INTERVALS IAW SRM 57-53-01-2R-3. REPAIR ACCOMPLISHED ON HAECO - GSO NR# 9280692. CURRENT FC=24136. DIP CREATED FOR LH WING OUTBOARD MAIN FLAP OUTBOARD LEADING EDGE REPAIR. BLIND RIVETS TO BE INSPECTED AT 2500 FLIGHT CYCLE OKAY TO CARRY FORWARD WITH A LEFT WING OUTBOARD TRAILING EDGE TOMC-APPROVAL FROM SC1ELBYC COMMENT FLAP BLIND RIVET REPAIR ACCOMPLISHED ON THE MAIN FLAP NOSE SKIN IN ACCORDANCE WITH SRM 57-53-01-2R-3 REPAIR 3. THIS REPAIR REQUIRE INSPECTION OF THE BLIND RIVITS EVERY 2500 FLIGHT CYCLES (FC) AND REPAIR OR REPLACED IF BLIND RIVET FASTENER DEGRADATION IS NOTED. ARMENTA TOMC INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
